# SDR FDEA2019061321280

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51138
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA.377 FWD FLANGE HAS CORROSION FROM LBL.25-LBL.58 COMPLIED WITH FEDEX EA#F-5310-T0347236 P1, STA.377 FLOOR BEAM UPPER FORWARD   FLANGE REPAIR BETWEEN LBL.24 ABD LBL.58.
